# SDR FDEA201101060044

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539854020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL SKIN HAS SURFACE CORROSION AT FR 87, STR 5LT, ABOUT 3 SQ INCHES.  CLEANED FUSELAGE TAIL SEC EXTERNAL SKIN IAW AMM 12-21-12.  UPON FURTHER INSPECTION NO CORROSION FOUND.  REPROTECTED AREA IAW SRM 51-21-10 PG 2 PARA 2 AND 51-75-10 PG 4 204 PARA 4 AND PG 225 PARA 10C.
